| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported, on (b)(6) 2024, the hemodialysis centre had resistance to delivering a guidewire during the placement of a catheter in a patient, and after adjustments were made it was still difficult to deliver the guidewire, and the tip of the guidewire was found to be bent when the guidewire was withdrawn, and a new catheter was placed.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a bent guidewire was determined to be inconclusive.The products returned for evaluation were a 20cm dual lumen niagara catheter, a stylet, two dilators, a j-tip guidewire in the plastic housing, and an 18ga introducer needle.No obvious use residue was observed on any of the components.Microscopic inspection of the guidewire did not reveal any damage or deficiencies.The j-tip guidewire was observed to be well formed.No deficiencies were observed; however, the clinical conditions in which the reported event was alleged to have occurred could not be reproduced.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description